Local maximal operators on measure metric spaces
Lin, Chin-Cheng (National Central University (Taiwan). Department of Mathematics)
Stempak, Krzysztof (Politechnika Wroclawska (Wroclaw, Polònia). Instytut Matematyki i Informatyki)
Wang, Ya-Shu (National Central University (Taiwan). Department of Mathematics)

Data: 2013
Resum: The notion of local maximal operators and objects associated to them is introduced and systematically studied in the general setting of measure metric spaces. The locality means here some restrictions on the radii of involved balls. The notion encompasses different definitions dispersed throughout the literature. One of the aims of the paper is to compare properties of the ‘local’ objects with the ‘global’ ones (i. e. these with no restrictions on the radii of balls). An emphasis is put on the case of locality function of Whitney type. Some aspects of this specific case were investigated earlier by two out of three authors of the present paper.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Local maximal operators ; Measure metric spaces ; Locality functions of Whitney type ; Local Ap weights ; Local BMO spaces
Publicat a: Publicacions matemàtiques, Vol. 57 Núm. 1 (2013) , p. 239-264, ISSN 0214-1493

26 p, 435.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-09-28, darrera modificació el 2017-10-14

   Favorit i Compartir